A 36-year-old member asked:
Is there a connection between ginger and hypopigmentation?
1 doctor answer • 4 doctors weighed in
A Verified Doctoranswered
Endocrinology 53 years experience
Ginger: There is a small number of complications related to ginger and if you have noticed hypo-pigmentation only after you started taking ginger you should see your doctor as soon as you can. Of course you should also stop taking ginger till all questions are resolved.
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsReviewed >2 years ago
Last updated Jul 22, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.